speckled_hen (speckled_hen) wrote in vaginapagina,
speckled_hen
speckled_hen
vaginapagina

Scant bleeding and re-starting HBC

I recently re-started my pill since coming off it in June for some fairly major surgery. My natural periods in this time were regular-ish (I've never been particularly regular) so instead of starting my pack of pills when I got my period, I started taking them the other week, on a day that meant I wouldn't get my period on my break over a weekend.

Anyway, after about 4 days into my pill packet, I got a bit of very scant bleeding. Like, a faint red trace when I wiped and a bit of pink. Thinking this was the start of my period, I put in my mooncup. There was a bit more pink and then nothing at all.

I guess the pill I'm taking is just surpressing the bleeding now until my placebo week? Should I be worried about anything? The only other explanation I can think of is that my boyfriend fingered me the day before, so maybe if he was a bit rough it would account for such scant bleeding?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment